# SDR IPXA2024111588508

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 127,627 hours, 21,489 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Drain
- Condition: Clogged
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

**DIVERSION**MASTER WARNING LIGHT AND BELL COME ON INTERMITTENTLY. BUT NO EICAS MESSAGE. FOUND CLOGGED DRAIN ABOVE FIRE/SMOKE CARD FILE. CLEARED DRAIN PER AMM 51-41-01. RERACKED CARDS IN FIRE/SMOKE CARD FILE PER AMM 26-10-01. PERFORMED FIRE OVHT GROUND TEST PER AMM 26-11-00 TEST PASSED. PERFORMED SMOKE DET TEST PER AMM 26-14-00. TEST PASSED. PERFORMED MAWEA TEST PER AMM 31-52-00 TEST PASSED. ALL TEST HAVE PASSED AND NO DEFECT NOTED AT THIS TIME A/C IS OK FOR SERVICE.
